Implementation of an Elliptic Curve Scalar Multiplication Method Using Division Polynomials

Naoki KANAYAMA  Yang LIU  Eiji OKAMOTO  Kazutaka SAITO  Tadanori TERUYA  Shigenori UCHIYAMA  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E97-A   No.1   pp.300-302
Publication Date: 2014/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E97.A.300
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
elliptic curve,  division polynomial,  scalar multiplication,  elliptic net,  

Full Text: PDF(71.2KB)>>
Buy this Article




Summary: 
We implemented a scalar multiplication method over elliptic curves using division polynomials. We adapt an algorithm for computing elliptic nets proposed by Stange. According to our experimental results, the scalar multiplication method using division polynomials is faster than the binary method in an affine coordinate system.